# SDR GTIA2025072439008

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 40,396 hours, 18,359 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5528000200200
- Part serial: IC8114
- Condition: Corroded
- Location: Zone 300
- Part time: 40,396 hours, 18,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INNER BORE HINGE FITTING N6 AT LH ELEVATOR RAF-01 3550341-01 GENERATED-REPAIRED BOTH BORES AND REPLACED BUSHING (2EA) ON HINGE FITTING#6 LH ELEVATOR P/N: D5528000200200 S/N: 1C8114 IAW SRM 55-26-41-300-006, THIS REPAIR IS CATEGORY B MUST BE INSPECTED THRESHOLD FROM COMPONENT FIRST FLIGHT 6 YEARS AND SUBSEQUENT INSPECTION A INTERVALS OF 6 YEARS
